Bibliographic Details

International journal of computer mathematics

Uniform title International journal of computer mathematics (Online)
Imprint [London] : Gordon and Breach, [1964]-
Language English
Subject Computers -- Periodicals.
Numerical analysis -- Periodicals.
Automation -- Periodicals.
Numerical analysis.
Format E-Resource, Journal
URL for this record
Varying Form of Title Portion of title Journal of computer mathematics
Portion of title Computer mathematics
Frequency Twelve issues yearly
ISSN 1029-0265 0020-7160
Date/volume Print began with: Vol. 1, no. 1 (May 1964).
Notes Description based on: Vol. 79, no. 1 (2002); title from journal information screen (viewed July 3, 2002).
Print version issues for <Mar. 2003-> published by Taylor & Francis, Abindon, UK.
Print version vols. 3-<4> issued in 2 sections: A: Programming languages, theory and methods; B: Computational methods.
Also issued in print.
Mode of access: World Wide Web.
Other form International journal of computer mathematics 0020-7160


Call Number: QA76

(Browse by Call Number)